VOL. 43 · NO. 2 | April, 1972
 
VIEW ALL ABSTRACTS +
Front Matter
Ann. Math. Statist. 43 (2), (April, 1972)
No abstract available
Articles
Bengt Rosen
Ann. Math. Statist. 43 (2), 373-397, (April, 1972) DOI: 10.1214/aoms/1177692620
Emil Spjotvoll
Ann. Math. Statist. 43 (2), 398-411, (April, 1972) DOI: 10.1214/aoms/1177692621
Galen R. Shorack
Ann. Math. Statist. 43 (2), 412-427, (April, 1972) DOI: 10.1214/aoms/1177692622
D. L. Burdick
Ann. Math. Statist. 43 (2), 428-438, (April, 1972) DOI: 10.1214/aoms/1177692623
Roy E. Welsch
Ann. Math. Statist. 43 (2), 439-446, (April, 1972) DOI: 10.1214/aoms/1177692624
T. W. F. Stroud
Ann. Math. Statist. 43 (2), 447-454, (April, 1972) DOI: 10.1214/aoms/1177692625
Charles H. Kraft, Ingram Olkin, Constance van Eeden
Ann. Math. Statist. 43 (2), 455-467, (April, 1972) DOI: 10.1214/aoms/1177692626
J. S. Rao
Ann. Math. Statist. 43 (2), 468-479, (April, 1972) DOI: 10.1214/aoms/1177692627
J. Robinson
Ann. Math. Statist. 43 (2), 480-489, (April, 1972) DOI: 10.1214/aoms/1177692628
No abstract available
Haruki Morimoto
Ann. Math. Statist. 43 (2), 490-497, (April, 1972) DOI: 10.1214/aoms/1177692629
No abstract available
William D. Sudderth
Ann. Math. Statist. 43 (2), 498-507, (April, 1972) DOI: 10.1214/aoms/1177692630
C. L. Mallows
Ann. Math. Statist. 43 (2), 508-515, (April, 1972) DOI: 10.1214/aoms/1177692631
Janos Galambos
Ann. Math. Statist. 43 (2), 516-521, (April, 1972) DOI: 10.1214/aoms/1177692632
M. B. Marcus
Ann. Math. Statist. 43 (2), 522-533, (April, 1972) DOI: 10.1214/aoms/1177692633
David R. Brillinger
Ann. Math. Statist. 43 (2), 534-540, (April, 1972) DOI: 10.1214/aoms/1177692634
Roman A. Mureika
Ann. Math. Statist. 43 (2), 541-552, (April, 1972) DOI: 10.1214/aoms/1177692635
No abstract available
J. Pfanzagl
Ann. Math. Statist. 43 (2), 553-568, (April, 1972) DOI: 10.1214/aoms/1177692636
Michael Lin
Ann. Math. Statist. 43 (2), 569-579, (April, 1972) DOI: 10.1214/aoms/1177692637
Clifford Qualls, Hisao Watanabe
Ann. Math. Statist. 43 (2), 580-596, (April, 1972) DOI: 10.1214/aoms/1177692638
P. W. Millar
Ann. Math. Statist. 43 (2), 597-601, (April, 1972) DOI: 10.1214/aoms/1177692639
Richard Drogin
Ann. Math. Statist. 43 (2), 602-620, (April, 1972) DOI: 10.1214/aoms/1177692640
Richard Isaac
Ann. Math. Statist. 43 (2), 621-626, (April, 1972) DOI: 10.1214/aoms/1177692641
Donald L. Iglehart
Ann. Math. Statist. 43 (2), 627-635, (April, 1972) DOI: 10.1214/aoms/1177692642
J. Michael Harrison
Ann. Math. Statist. 43 (2), 636-644, (April, 1972) DOI: 10.1214/aoms/1177692643
Short Communications
George Marsaglia
Ann. Math. Statist. 43 (2), 645-646, (April, 1972) DOI: 10.1214/aoms/1177692644
No abstract available
Robert H. Berk
Ann. Math. Statist. 43 (2), 647-650, (April, 1972) DOI: 10.1214/aoms/1177692645
J. D. Esary, F. Proschan
Ann. Math. Statist. 43 (2), 651-655, (April, 1972) DOI: 10.1214/aoms/1177692646
B. D. Causey
Ann. Math. Statist. 43 (2), 656-658, (April, 1972) DOI: 10.1214/aoms/1177692647
Lynn Roy LaMotte
Ann. Math. Statist. 43 (2), 659-662, (April, 1972) DOI: 10.1214/aoms/1177692648
Vaclav Fabian
Ann. Math. Statist. 43 (2), 663, (April, 1972) DOI: 10.1214/aoms/1177692649
No abstract available
Richard M. Stanley
Ann. Math. Statist. 43 (2), 664-668, (April, 1972) DOI: 10.1214/aoms/1177692650
Bert Fristedt
Ann. Math. Statist. 43 (2), 669-672, (April, 1972) DOI: 10.1214/aoms/1177692651
Moshe Pollak
Ann. Math. Statist. 43 (2), 673-675, (April, 1972) DOI: 10.1214/aoms/1177692652
No abstract available
Jozef L. Teugels
Ann. Math. Statist. 43 (2), 676-680, (April, 1972) DOI: 10.1214/aoms/1177692653
D. H. Root
Ann. Math. Statist. 43 (2), 681-682, (April, 1972) DOI: 10.1214/aoms/1177692654
Bennett Eisenberg
Ann. Math. Statist. 43 (2), 683-687, (April, 1972) DOI: 10.1214/aoms/1177692655
Dean Isaacson
Ann. Math. Statist. 43 (2), 688-689, (April, 1972) DOI: 10.1214/aoms/1177692656
W. J. Hendricks
Ann. Math. Statist. 43 (2), 690-694, (April, 1972) DOI: 10.1214/aoms/1177692657
Articles
T. W. F. Stroud
Ann. Math. Statist. 43 (2), 695, (April, 1972) DOI: 10.1214/aoms/1177692658
No abstract available
J. David Mason
Ann. Math. Statist. 43 (2), 696, (April, 1972) DOI: 10.1214/aoms/1177692659
No abstract available
Book Review
Shanti S. Gupta
Ann. Math. Statist. 43 (2), 697-700, (April, 1972) DOI: 10.1214/aoms/1177692660
No abstract available
Back Matter
Ann. Math. Statist. 43 (2), (April, 1972)
No abstract available
Back to Top